IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Tadahisa Kondo (Kogakuin Univ.)
Vice Chair Chiaki Kubomura (Yamano College of Aesthetics), Masami Suzuki (KDDI R&D Labs.)
Secretary Takashi Inui (Univ. of Tsukuba), Ko Kuroda (Kyorin Univ.)
Assistant Eiji Tomida (Ehime Univ.), Yasushi Tsubota (Kyoto Univ.)

Technical Committee on Natural Language Understanding and Models of Communication (NLC) [schedule] [select]
Chair Koichi Takeuchi (Okayama Univ.)
Vice Chair Hiroshi Kanayama (IBM), Makoto Ichise (NTT DoCoMo)
Secretary Takeshi Sakaki (Univ. of Tokyo/Hottolink), Yasuhiko Watanabe (Ryukoku Univ.)
Assistant Kazutaka Shimada (Kyushu Inst. of Tech.), Ryuichiro Higashinaka (NTT)

Conference Date Thu, Jun 4, 2015 14:00 - 17:35
Fri, Jun 5, 2015 10:00 - 16:30
Topics Application of natural language proessing and linguistic analysis, and general topic of NLP 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Jun 4 PM  Lexicon, Extraction
14:00 - 16:05
  14:00-14:10 Opening remarks ( 10 min. )
(1) 14:10-14:35 Evaluation for Concept-Base in Terms of Word Associative System TL2015-1 NLC2015-1 Akihiro Toyoshima, Noriyuki Okumura (KNCT)
(2) 14:35-15:00 Meaning detection on Semantic analysis by Fusing Case analysis and Ontology TL2015-2 NLC2015-2 Mengjia He, Shun Nishide, Fuji Ren (Tokushima Univ.)
(3) 15:00-15:25 A Coordination and Verification of Knowledge Bases for Each Common Sense Judgment System Based on the Subjective Experiments TL2015-3 NLC2015-3 Natsumi Kagawa, Noriyuki Okumura (KNCT)
(4) 15:25-15:50 A Trial Study of using Valency Patterns for Existence Analysis TL2015-4 NLC2015-4 Masato Tokuhisa (Tottori Univ.)
  15:50-16:05 Discussion ( 15 min. )
  16:05-16:20 Break ( 15 min. )
Thu, Jun 4 PM  Generation
16:20 - 17:35
(5) 16:20-16:45 Language Notation Dictionaries and the Use in an Integrated Narrative Generation System TL2015-5 NLC2015-5 Takashi Ogata, Jumpei Ono (Iwate Prefectural Univ.)
(6) 16:45-17:10 Interpretation and Generation of Haiku by Regular Expression TL2015-6 NLC2015-6 Yoshihiko Nitta (N.U.)
(7) 17:10-17:35 Analysis of Sentence End Expressions and Assessment of Their Difficulty for Japanese Learners as a Second Language TL2015-7 NLC2015-7 Hideki Tanaka, Tadashi Kumano, Isao Goto (NHK)
  17:35-17:50 Discussion ( 15 min. )
Fri, Jun 5 AM  Dialog
10:00 - 11:30
(8) 10:00-10:25 Multi-party conversation summarization using time information and text segmentation TL2015-8 NLC2015-8 Takashi Yamamura, You Tokunaga, Kazutaka Shimada (KIT)
(9) 10:25-10:50 Methods for Selecting Keywords and Calculating Similarities of Documents for Extracting Relationship of Meeting Minutes Generated by Speech Recognition. TL2015-9 NLC2015-9 Motoki Ito, Seikoh Nishita (Takushoku Univ.)
(10) 10:50-11:15 Extracting Candidate Utterances from Dialogue Pairs Based on Semantic Similarity for Non-Task-Oriented Dialogue Systems TL2015-10 NLC2015-10 Mitsuharu Makita, Roman Shtykh (CyberAgent)
  11:15-11:30 Discussion ( 15 min. )
  11:30-12:45 Lunch ( 75 min. )
Fri, Jun 5 PM  Application (1)
12:45 - 14:15
(11) 12:45-13:10 Categorization of Tweets Mentioning Books Based on Text Clustering TL2015-11 NLC2015-11 Shuntaro Yada, Kyo Kageura (UTokyo)
(12) 13:10-13:35 A Method for Detecting "bad mouth" Comments in Social Media Focusing on Victim Person Types TL2015-12 NLC2015-12 Yuki Kawahara, Takashi Inui, Mikio Yamamoto (Univ. of Tsukuba)
(13) 13:35-14:00 Features of Estimated Personality based on Actions in Online Community TL2015-13 NLC2015-13 Noriyuki Okumura (KNCT), Manabu Okumura (TITECH)
  14:00-14:15 Discussion ( 15 min. )
  14:15-14:30 Break ( 15 min. )
Fri, Jun 5 PM  Application (2)
14:30 - 16:30
(14) 14:30-14:55 Analysis using text mining on the free descriptive answer text by disabled people in the vocational rehabilitation (without presentation) Kai Seino, Yuichiro Haruna (JEED), Shun Ishizaki (Keio Univ.)
(15) 14:55-15:20 A Study of GMPIA(GMAIS with PIACS) TL2015-14 NLC2015-14 Tsuneo Sawa (YKI)
(16) 15:20-15:45 A Method of Sentiment Analysis of Reviews of Accommodation Users Considering Their Using Status TL2015-15 NLC2015-15 Makoto Okada (Osaka Pref. Univ.), Kazuhiro Takeuchi (Osaka Electro-Communication Univ.), Kiyota Hashimoto (Osaka Pref. Univ.)
(17) 15:45-16:10 Stock market prediction from Web news using filtering and machine learning TL2015-16 NLC2015-16 Ko Ichinose, Kazutaka Shimada (KIT)
  16:10-16:25 Discussion ( 15 min. )
  16:25-16:30 Closing remarks ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  
NLC Technical Committee on Natural Language Understanding and Models of Communication (NLC)   [Latest Schedule]
Contact Address  


Last modified: 2015-05-19 19:59:58


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /   [Return to NLC Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan